| Model Number |
2080 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/21/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Reportable based on device analysis completed on 06may2022.The target lesion was completely occluded, severely calcified and mildly tortuous and was located in the foot arteries.There was no reported issue with this choice pt guidewire.The procedure was cancelled.There were no patient complications and the patient status is stable.However, device analysis revealed a tip detachment.
Additional Manufacturer Narrative
Device evaluated by mfr: a visual examination of the returned device found the distal tip of the guide wire was bent/kinked.This distal tip has a missing portion of 1.5mm.The overall length and outer diameter of the distal, medium and proximal were measured and found to be within specification.